# SDR R61A2022031200201

- Difficulty date: February 24, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 29,742 hours, 21,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: 17091908001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII, SHEAR CLIP AT FR 84 BTWN STR 28R-29R CORRODED. R&R IAW SRM 51-41-02.
